# SDR HALA2010061500259

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 79,001 hours, 14,317 cycles
- Engine: Pwa PW4062
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - UPON LANDING, RT PACK FAULTED TO INOP AND WOULD     
NOT RESET.  PACK WAS SELECTED STANDBY NORMAL WHEN FAULT OCCURED.  RT PACK CONTROLLER FAULTED COMPRESSOR SENSOR.  REPLACED SAME IAW AMM 21-51-06. OPS CKD NORMAL.
